# SDR SWAA2020060380346

- Difficulty date: May 22, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 46,764 hours, 24,783 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 663 LOWER COMPOSITE BULKHEAD HAS A SMALL CRACK ON LOWER EDGE 19' FROM INBD EDGE.  REPAIRED SMALL CRACK ON LOWER EDGE 19' FROM INBD EDGE ON RT BS 663 LOWER COMPOSITE BULKHEAD IAW SRM 51-70-04-2R-10.
